MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,4.1,16,MTX,MG; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,4.1,16,MTX,MG; DENTAL IMPLANT
Model Number TSVT4B16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.Weight unknown / not provided.Date of event unknown / not provided.First/given name unknown / not provided.Summary investigation.
 
Event or Problem Description
It was reported that the doctor could not get primary stability when placing the dental implant.The site was bone grafted and the patient is set to return in 3 to 4 months for implant placement.

Brand Name
IMP,TSV,4.1,16,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9843502
Report Number0002023141-2020-00569
Device Sequence Number764470
Product Code DZE
UDI-Device Identifier00889024019850
UDI-Public(01)00889024019850(17)240602(10)1228585(241)TSVT4B16
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2024
Device Model NumberTSVT4B16
Device Catalogue NumberTSVT4B16
Device Lot Number1228585
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR